# SDR IPXA2020061556580

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,452 hours, 23,765 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Condition: Leaking
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED, LANDED SAFELY.  TOW REQUIRED RWY 35L AT B6.  MAIN L EICAS MSG L HYD SYS PRESS SHOWS & ASSOCIATED SYS PRESS LIGHT ON HYD QTY WENT TO ZERO BUT LATER IN CRUISE TO 0.15 REF.   RUDDER RATIO, LT HYD QTY EICAS MESSAGES, AND POWER XFER UNIT STATUS MESSAGE.  FOUND BYPASS VALVE FOR THE REDUCER VALVES FOR ELEVATORS LEAKING.  R&R BYPASS VALVE UP TO STEP H(4)(B) IAW MM 27 31 13 424 017.  COMPLETED INSTALL AND LEAK CK AND OPS CK GOOD IAW MM 27 31 13 424 017 27 31 23 01 ITEM 065L.
